# SDR DALA2025041002792

- Difficulty date: April 10, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 CORROSION ON RH SEAT TRACK (2 EAS) ON THOSE AREAS: SEAT TRACK INB. POST (BTW STA. 365 TO 418 RBL.24) ALSO RH SEAT TRACK OUTB. POST (BTW STA. 365 TO 418 RBL.45). CORRECTIVE ACTION: SUMMARY OF NRC 00426: CORROSION LEVLEL 2, RH SEAT TRACK (2 EAS) ON THOSE AREAS: SEAT TRACK INB. POST (BTW STA. 365 TO 418 RBL.24) ALSO RH SEAT TRACK OUTB. POST (BTW STA. 365 TO 418 RBL.45) WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR 7. (0905122)
